Some drugs that can cause or worsen tinnitus

Discussion in 'Support' started by Emil Mikalsen, Aug 14, 2014.

tinnitus forum
    1. Emil Mikalsen

      Emil Mikalsen Member

      Tinnitus Since:
      10.2013 - concert
      Aspirin and other nonsteroidal anti-inflammatory drugs, including ibuprofen (Motrin) and naproxen (Aleve, Naprosyn)

      Certain antibiotics, including ciprofloxacin (Cipro), doxycycline (Vibramycin, others), gentamicin (Garamycin), erythromycin (Ery-Tab, others), tetracycline (Sumycin), tobramycin (Nebcin), and vancomycin (Vancocin)

      Antimalarial drugs such as chloroquine and quinine

      Certain anticonvulsants, including carbamazepine (Tegretol, others) and valproic acid (Depakote, others)

      Certain cancer drugs, including cisplatin (Platinol) and vincristine (Oncovin, Vincasar)

      Loop diuretics, especially when given intravenously, including bumetanide (Bumex), furosemide (Lasix), and torsemide (Demadex)

      Tricyclic antidepressants such as amitriptyline (Elavil, others), clomipramine (Anafranil), and imipramine (Tofranil)

      This might be on here in a previous post, but it's good to know i guess. Take care :)
      • Like Like x 1
      • Agree Agree x 1
      • Informative Informative x 1
    2. Ricky81

      Ricky81 Member Benefactor

      Tinnitus Since:
      July 14, 2014
      Cause of Tinnitus:
      Assault/Contusion/Ear Infection

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.